GENERIC NAME & AMOUNT
Each tablet contains:
Ibuprofen 200 mg.
Pseudoaphedrine HcL 30 mg.
PACK SIZES
Tablets:
2 x 10 Tabs
INDICATIONS
- For the relief of the symptoms of cold and flu associated with congestion, including aches and pains, headache, fever, sore throat, blocked nose and sinusitis.